I was just found out i had Chlamydia and HPV. the doctor gave me 2 azithromycin 500 mg 8 days ago. I still feel the itching and burning sensation. I havent had sex in 8 days. I was wondering if it is normanl to feel these symptoms even though i took the treatment. my husband and i took the pill together and we havent had sex. I want to make sure we both test negative before we have it.
Wait it out just a little longer. If the problem persists over the weekend, then I would say you should probably consult with your doctor again on Monday, and maybe another dose of Azithromycin should be prescribed. Azithromycin should be effective in clearing the infection.
However, were there any other tests done to rule out other STDs? (Like Gonorrhea, Syphilis, etc.)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.